MAUDE Adverse Event Report: CONMED CORPORATION RADIOTRANSPARENT ELECTRODES; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CONMED CORPORATION RADIOTRANSPARENT ELECTRODES; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 2001 PADPRO
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient underwent cardioversion procedure.After defibrillator was used, there was a strong odor of something burning.Defibrillator and pads were immediately removed from patient.Unsure if odor was from defibrillator or pads used on back.Fda safety report id # (b)(4).

Brand Name
RADIOTRANSPARENT ELECTRODES
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CONMED CORPORATION
MDR Report Key11462439
Report NumberMW5099924
Device Sequence Number17112925
Product Code MKJ
UDI-Device Identifier10653405004714
UDI-Public(01)10653405004714(17)231109(10)
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2023
Device Model Number2001 PADPRO
Device Lot NumberY11092004
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1